# SDR SWIA202054612

- Difficulty date: October 26, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: CC670382553
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOORS OUTER HANDLE HOUSING IS CHAFED.  C-CHECK RO 12/14/2020.  INSTALLED NEW OUTER HANDLE HOUSING (P/N 133107-3) WITH NEW FASTENERS, REF DWG AND CRJ 700 SRM.  COMPLIED WITH TASK CARD.  PERFORMED PRESSURE CHECK OF REPAIRED AREA, REF CRJ 700 AMM, CHECK GOOD.
